Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pregnant. Having moderate gastritis, on medicines. Suggestions?

Hi doctor I diagnosed with moderate gastritis 3 years ago after several months on nexum it settle really well. I am now 3 months pregnant and it s acting up terrible. I am on losec and Zantac to try control as I just suffered from hyper amnesia at 8 weeks. Do you think this shoul settle in the next couple of weeks I am 12 weeks now doctors tell me it s hormones has it like this
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query,
Due to harmonal effects there is increased tendency of acidity and reflux. Pregnancy increases the tendency of reflux by relaxing the lower Esophageal sphincter and increasing the intra abdominal pressure. In your case , the problem has increased. The symptoms usually subsides by 12 weeks but some times may persist to some extent.
I will advice you to take less spicy food, tea, and coffee in your diet. It will help you apart from the medications.
Best of luck and take care..
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor